A1 Journal article (refereed)
A note on Lipschitz functions, upper gradients and the Poincaré inequality (1999)


Koskela, P., & Heinonen, J. (1999). A note on Lipschitz functions, upper gradients and the Poincaré inequality. New Zealand J. Math., 28, 37-42.


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Heinonen, J.

Journal or series: New Zealand J. Math.

Publication year: 1999

Volume: 28

Issue number: -

Pages range: 37-42

Publication language: English

Publication open access: Not open

Publication channel open access:


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-10-06 at 16:35